# SDR BJNA032908001

- Difficulty date: March 29, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- Engine: Cfmint CFM563C1
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Spring
- Part number: 69733611
- Condition: Broken
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BJNA080401- ALTITUDE HOLD INTERMITTENT.  FOUND ELEVATOR LOAD FEEL CENTERING SPRING (OUTER) BROKEN.  REMOVED AND REPLACED ELEVATOR LOAD FEEL CENTERING SPRINGS (INNER AND OUTER).  (K)
